# SDR DALA1122599878

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA 693 AND 713 LONG 19 RIGHT SIDE BATH  TUB FITTING HAS CORROSION.  FITTING FOUND TO BE OUT OF LIMITS.  GAINED ACCESS TO FITTING.  REMOVED FITTING.  RECEIVED, FIT, DRILLED AND INSTALLED NEW FITTING PART NUMBER 5913055-508.  RESTORED ACCESS IAW DC9 SRM 53-01 FIG 1, 51-10-4, 51-10-3,  51-30-1 51-30-5, 51-10-7.P-174 26.
